Homomorphisms of 2-edge-colored graphs - LIRMM - Laboratoire d’Informatique, de Robotique et de Microélectronique de Montpellier Access content directly
Journal Articles Discrete Applied Mathematics Year : 2010

Homomorphisms of 2-edge-colored graphs


In this paper, we study homomorphisms of 2-edge-colored graphs, that is graphs with edges colored with two colors. We consider various graph classes (outerplanar graphs, partial 2-trees, partial 3-trees, planar graphs) and the problem is to find, for each class, the smallest number of vertices of a 2-edge-colored graph H such that each graph of the considered class admits a homomorphism to H.

Dates and versions

lirmm-00433039 , version 1 (18-11-2009)



Amanda Montejano, Pascal Ochem, Alexandre Pinlou, André Raspaud, Eric Sopena. Homomorphisms of 2-edge-colored graphs. Discrete Applied Mathematics, 2010, 158 (12), pp.1365-1379. ⟨10.1016/j.dam.2009.09.017⟩. ⟨lirmm-00433039⟩
185 View
0 Download



Gmail Mastodon Facebook X LinkedIn More